# SDR 08FDEA02876

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,797 hours, 29,369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING NORMAL LANDING GEAR EXTENSION RECEIVED UNSAFE NLG INDICATION.  C/W QRH, LIGHT TEST OK, USED MANUAL NLG GEAR EXT AND RECEIVED SAFE NLG IND AFTER ONLY 1/4 TURN OF HAND CRANK.  SWUNG NOSE GEAR SEVERAL TIMES PER 727-200 MM 07-11-000-2 CND.  REMOVED AND REPLACED NLG LOCK AND POSITION SWITCHES PER 727-200 MM 32-61-071-4, OPS CHECKS GOOD.  ALSO COMPLIED WITH TSI 32-20/0003 NOSE GEAR LUBE.
